MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE FEMUR DRILL SIZE 1-2; ATTUNE INSTRUMENTS : PATELLA/FEMORAL DRILLS

DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE FEMUR DRILL SIZE 1-2; ATTUNE INSTRUMENTS : PATELLA/FEMORAL DRILLS
Catalog Number 254500041
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary
=
> the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided as the reported device was not returned for evaluation.Based on the inability to determine a root cause, a need for corrective action is not indicated.
 
Event or Problem Description
It was reported that the long intramedullary distal femoral cutting guide exited the canal.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc(b)(4) investigation summary
=
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FEMUR DRILL SIZE 1-2
Common Device Name
ATTUNE INSTRUMENTS : PATELLA/FEMORAL DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
MDR Report Key7154048
Report Number1818910-2017-52714
Device Sequence Number19279231
Product Code HWE
UDI-Device Identifier10603295130482
UDI-Public10603295130482
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number254500041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2017
Supplement Date Received by Manufacturer12/29/2017
12/28/2017
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date12/29/2017
01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient Weight78